# SDR ASAA0110032

- Difficulty date: February 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT ROWS 11 AND 16 INTERMITTENT.  REPLACED EMERGENCY EXIT BATTERY PACKS AT ROWS 11 AND 16, LIGHTS THEN TESTED NORMAL.  (M)
